Translator Disclaimer
april 2010 On the Existence of Almost Automorphic Solutions to Some Abstract Hyperbolic Differential Equations
Toka Diagana
Bull. Belg. Math. Soc. Simon Stevin 17(2): 219-234 (april 2010). DOI: 10.36045/bbms/1274896201

Abstract

In this paper we give some sufficient conditions, which do ensure the existence and uniqueness of a compact almost automorphic solution to some hyperbolic differential equations. As an illustration, we study the existence and uniqueness of almost automorphic solutions to a one-dimensional heat equation with small delays.

Citation

Download Citation

Toka Diagana. "On the Existence of Almost Automorphic Solutions to Some Abstract Hyperbolic Differential Equations." Bull. Belg. Math. Soc. Simon Stevin 17 (2) 219 - 234, april 2010. https://doi.org/10.36045/bbms/1274896201

Information

Published: april 2010
First available in Project Euclid: 26 May 2010

zbMATH: 1194.35274
MathSciNet: MR2663467
Digital Object Identifier: 10.36045/bbms/1274896201

Subjects:
Primary: 42A75, 42A85‎, 44A35

Rights: Copyright © 2010 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 2 • april 2010
Back to Top